On the Homotopy Type of Classifying Spaces.

Tammo tom Dieck

Manuscripta mathematica (1973/74)

  • Volume: 11, page 41-50
  • ISSN: 0025-2611; 1432-1785/e

How to cite


tom Dieck, Tammo. "On the Homotopy Type of Classifying Spaces.." Manuscripta mathematica 11 (1973/74): 41-50. <http://eudml.org/doc/154199>.

author = {tom Dieck, Tammo},
journal = {Manuscripta mathematica},
pages = {41-50},
title = {On the Homotopy Type of Classifying Spaces.},
url = {http://eudml.org/doc/154199},
volume = {11},
year = {1973/74},

AU - tom Dieck, Tammo
TI - On the Homotopy Type of Classifying Spaces.
JO - Manuscripta mathematica
PY - 1973/74
VL - 11
SP - 41
EP - 50
UR - http://eudml.org/doc/154199
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.